# SDR SWAA982009

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Aft Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FUSELAGE SKIN CRACKED IN THE LEFT AFT SECTION BEHIND WING TO BODY FAIRING.  REPAIRED PER BOEING SRM.
